# SDR WX0A2014080572078

- Difficulty date: August 3, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug MD 83
- Aircraft serial: 49556
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED INFLIGHT.  PERFORMED OPERATIONS TEST OF WEATHER RADAR SYS IAW AMM 34-41-00.  SYSTEM TESTED GOOD.  SUSPECT WEATHER RADAR FAILED DUE TO ATTITUDE LOSS FROM DFGC 1 & DFGC 2.  SEE LOG PAGE 539257, NO HISTORY PAST 30 DAYS.  8/5/14  NO HISTORY BACK 30 DAYS IN ATA 22 OR 34 FOR THESE SYS.  FLIGHT FAULT REVIEW FLAGGED DUAL 3 AXIS ACCELEROMETER.  CABIN PRESS SELECTOR WAS REPLACED FOR PRESSURIZATION PROBLEM.
